# SDR AWXA200200759

- Difficulty date: August 16, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 51,221 hours, 32,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C2702921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT ATTENDANT REPORTED THAT EMERGENCY EXIT LIGHT IN FIRST CLASS WAS INOPERATIVE.  REPLACED BULLNOSE LIGHT ASSEMBLY PER BMM 33-51-21-201, OPERATIONAL CHECK GOOD.
